# SDR CALA9701535

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bulkhead
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER LEADING EDGE LOWER PANEL UPPER ATTACH BULKHEAD CRACKED AT ATTACH HOLES.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-30-3.
